| Model Number |
M3-30A |
| Medical Device Problem Codes |
Break (1069); Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation that the hysteroscope and accessories exhibit chipped objective lens and broken cover glass also dust particles were found under the eyepiece window.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.